Mesures de Mahler et équidistribution logarithmique

Abstract : Let X be a projective integral normal scheme over a number field F; let L be a ample line bundle on X together with a semi-positive adelic metric in the sense of Zhang. The main results of this article are 1) an analogue of a formule of Mahler which allows to compute the height (relative to L) of a Cartier divisor D on X by integrating Green functions for D against measures attached to L. 2) a theorem of equidistribution of points of "small" height valid for functions with logarithmic singularities along a divisor D, provided the height of D is "minimal". In the context of algebraic dynamics, "small" means of height converging to 0, and "minimal" means height 0.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00133407
Contributor : Antoine Chambert-Loir <>
Submitted on : Monday, February 26, 2007 - 11:40:31 AM
Last modification on : Friday, November 16, 2018 - 1:31:30 AM

Links full text

Identifiers

Citation

Antoine Chambert-Loir, Amaury Thuillier. Mesures de Mahler et équidistribution logarithmique. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2009, 59 (3), pp.977-1014. ⟨hal-00133407⟩

Share

Metrics

Record views

420